MathSciNet Relay Station
MathSciNet bibliographic data
MR1662260 (2000a:57043) 57N10 (18D10 57M25 57M27)
Masbaum, G.; Wenzl, H. Integral modular categories and integrality of quantum invariants at roots of unity of prime order. J. Reine Angew. Math. 505 (1998), 209–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement